# SDR AALA20072170

- Difficulty date: November 8, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 82,522 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Capacitor
- Part number: 102160036
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT MID GALLEY MISSING CAPACITOR.  REPLACED CAPACITOR FOR EMERGENCY LIGHT AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
